# SDR SWAA2025102024970

- Difficulty date: October 16, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N7736A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- Aircraft time: 60,334 hours, 31,632 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BEHIND L2 INOPERATIVE. R & R THE FUSE FROM BATTERY POWER SUPPLY M1673 IAW AMM 33-51-06-960-804.  TEST PASSED.
